Kodai Mathematical Journal
Online ISSN : 1881-5472
Print ISSN : 0386-5991
ISSN-L : 0386-5991
Maximal operators related to block spaces
H. M. Al-Qassem
Author information
JOURNAL FREE ACCESS

2005 Volume 28 Issue 3 Pages 494-510

Details
Abstract
In this paper, we prove appropriate Lp bounds for a class of maximal operators \mathscr{S}Ω related to singular integrals with kernels which belong to block spaces and are supported by subvarieties. Also, we show that our condition on the kernel is optimal for the L2 boundedness of \mathscr{S}Ω. Our results improve substantially the main result obtained by L. K. Chen and H. Lin in [CL].
Content from these authors

This article cannot obtain the latest cited-by information.

© Department of Mathematics, Tokyo Institute of Technology
Previous article Next article
feedback
Top